# SDR AALA20020709

- Difficulty date: May 6, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N397AN
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: COM7169
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED MIDWAY THROUGH THE FLIGHT.  SELECTING ALTERNATE FMC RESTORED FUNCTION.  INSTALLED LOADED PART FMC AND CROSSLOAD CARRIED OUT IAW MM 34-61-00-21 AND 34-6-01-4, SYSTEM NORMAL.  (M)
